A 21-year-old member asked:
do steroids induce rosacea?
2 doctor answers • 8 doctors weighed in
Dermatology 46 years experience
Yes: Topical or internal steroids can aggravate or cause rosacea in predisposed individuals.
6.3k viewsReviewed >2 years ago
Plastic Surgery 34 years experience
Not usually : Steroids do not typically cause rosacea but may increase the potential for facial telangiectasias that may be confused with rosacea.
5.6k viewsReviewed >2 years ago
Last updated Oct 3, 2016
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$30 per visit with
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.